# SDR DXTA2023072491600

- Difficulty date: July 23, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N907QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0321
- Aircraft time: 1,084 hours, 688 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Module
- Part number: H218B
- Part serial: 00800
- Condition: Faulted
- Location: Mlg
- Stage of operation: LD
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MLG DID NOT COME DOWN WHEN SELECTED. CAS MESSAGE GEAR DISAGREE. AFTER RUNNING CHECKLIST  ALL 3 GEAR CAME DOWN & GOT 3 GREEN.  MANUALLY RESET & SAFETIED CONTROL ARM ON EMERGENCY GEAR EXTENSION BOTTLE IAW AMM REF 12-10-45.  RESET PNEUMATIC OVERRIDE VALVE IAW AMM 12-10-45.  OPS MLG MULTIPLE TIMES TO RELEASE NITROGEN FROM HYDC SYS & OPS CHECK MLG LEVER, REFER TO STEP 3.2 SING OFF. BLED & SERVICED HYD SYS IAW 12-10-30.  EMERGNECY GEAR EXTENSION BOTTLE REQUIRES SERVICING,   REMOVED FAILED LANDING GEAR MODULE & INSTALLED OVERHAULED UNIT IAW AMM 32-30-30,  CONNECTED EXTERNAL HYD POWER IAW AMM 29-00-00. PERFORMED LANDING GEAR OPERATIONAL CHECK MULTIPLE TIMES. OPS CHECKS GOOD. NO DEFECTS NOTED.
